Postoperative apnoea following Nivalin administration

E. Tassonyi, K. Labancz, L. Vimlati, I. Kiss

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Four patients developed postoperative apnea after neuroleptanalgesia, and were given Nivalin while in an apneic state to reverse residual neuromuscular block. Neuromuscular transmission was monitored by a peripheral nerve stimulator, and recurarization was not observed. Central respiratory depression was the cause of postoperative apnea. The possible mechanisms and the mode of prevention are discussed.

Original languageEnglish
Pages (from-to)529-531
Number of pages3
JournalAnaesthesist
Volume25
Issue number11
Publication statusPublished - 1976

Fingerprint

Galantamine
Apnea
Delayed Emergence from Anesthesia
Neuroleptanalgesia
Peripheral Nerves
Respiratory Insufficiency

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Tassonyi, E., Labancz, K., Vimlati, L., & Kiss, I. (1976). Postoperative apnoea following Nivalin administration. Anaesthesist, 25(11), 529-531.

Postoperative apnoea following Nivalin administration. / Tassonyi, E.; Labancz, K.; Vimlati, L.; Kiss, I.

In: Anaesthesist, Vol. 25, No. 11, 1976, p. 529-531.

Research output: Contribution to journalArticle

Tassonyi, E, Labancz, K, Vimlati, L & Kiss, I 1976, 'Postoperative apnoea following Nivalin administration', Anaesthesist, vol. 25, no. 11, pp. 529-531.
Tassonyi E, Labancz K, Vimlati L, Kiss I. Postoperative apnoea following Nivalin administration. Anaesthesist. 1976;25(11):529-531.
Tassonyi, E. ; Labancz, K. ; Vimlati, L. ; Kiss, I. / Postoperative apnoea following Nivalin administration. In: Anaesthesist. 1976 ; Vol. 25, No. 11. pp. 529-531.
@article{3bd050886ebd4207a4486194857015ee,
title = "Postoperative apnoea following Nivalin administration",
abstract = "Four patients developed postoperative apnea after neuroleptanalgesia, and were given Nivalin while in an apneic state to reverse residual neuromuscular block. Neuromuscular transmission was monitored by a peripheral nerve stimulator, and recurarization was not observed. Central respiratory depression was the cause of postoperative apnea. The possible mechanisms and the mode of prevention are discussed.",
author = "E. Tassonyi and K. Labancz and L. Vimlati and I. Kiss",
year = "1976",
language = "English",
volume = "25",
pages = "529--531",
journal = "Der Anaesthesist",
issn = "0003-2417",
publisher = "Springer Verlag",
number = "11",

}

TY - JOUR

T1 - Postoperative apnoea following Nivalin administration

AU - Tassonyi, E.

AU - Labancz, K.

AU - Vimlati, L.

AU - Kiss, I.

PY - 1976

Y1 - 1976

N2 - Four patients developed postoperative apnea after neuroleptanalgesia, and were given Nivalin while in an apneic state to reverse residual neuromuscular block. Neuromuscular transmission was monitored by a peripheral nerve stimulator, and recurarization was not observed. Central respiratory depression was the cause of postoperative apnea. The possible mechanisms and the mode of prevention are discussed.

AB - Four patients developed postoperative apnea after neuroleptanalgesia, and were given Nivalin while in an apneic state to reverse residual neuromuscular block. Neuromuscular transmission was monitored by a peripheral nerve stimulator, and recurarization was not observed. Central respiratory depression was the cause of postoperative apnea. The possible mechanisms and the mode of prevention are discussed.

UR - http://www.scopus.com/inward/record.url?scp=0017168816&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017168816&partnerID=8YFLogxK

M3 - Article

C2 - 1008241

AN - SCOPUS:0017168816

VL - 25

SP - 529

EP - 531

JO - Der Anaesthesist

JF - Der Anaesthesist

SN - 0003-2417

IS - 11

ER -